# SDR YENA20090306023

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 9,024 hours, 5,666 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5110, BNA-JFK - AIR RETURN TO BNA, ENG 1 FUEL LO PRESS, AMBER MSG AT 8000FT AFTER DEPARTURE, ACCOMPLISHED OPS TEST OF FUEL PRESS.  SYSTEM PER 73-31-00-801-803-A.  OPS TEST GOOD.  ACCOMPLISHED ENG FEED EJECTOR PUMP OPS CHECK PER AMM 28-21-13, REF FIM 28-21-00-810-814-A00.  OPS CHECK NORMAL, NO FAULTS NOTED.
